# SDR MYWA20140116001

- Difficulty date: January 16, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  FORWARD LAVATORY SMOKE DETECTOR ACTIVATED. THERE WAS NO SMOKE FIRE OR FUMES.  MAINTENANCE FOUND SMOKE DETECTOR PROBE NOT SECURED PROPERLY.    SWAPPED SMOKE DETECTOR FROM FWD LAVATORY TO RIGHT AFT IAW AMM 26-14-01.  FWD DETECTOR OPS TESTED OK IAW AMM 26-14-01.
